# SDR DALA2025111008157

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N428DX
- Make and model: Airbus A330-941
- Aircraft serial: 2064
- Aircraft time: 6,862 hours, 814 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO LOSS OF GREEN HYDRAULIC SYSTEM PRESSURE.   REPLACED NR 2 HEDP AND SERVICED GREEN HYDRAULIC SYSTEM. OPS AND LEAK CHECK GOOD. (7937243)
